# SDR USAA2014012400001

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 53,778 hours, 19,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REPORT EMERGENCY LIGHT TEST FAILING.  EPSU INT LOAD FWD LT & AFT.  REPLACED FWD & AFT EPSU BATTERIES IAW AMM 33-51-38-400.  TEST IS GOOD.
